Park, Choon-Kil;Rassias, Themistocles M.

  • 발행 : 2008.01.31


We prove the Hyers-Ulam stability of linear d-isometries in linear d-normed Banach modules over a unital $C^*-algebra$ and of linear isometries in Banach modules over a unital $C^*-algebra$. The main purpose of this paper is to investigate d-isometric $C^*-algebra$ isomor-phisms between linear d-normed $C^*-algebras$ and isometric $C^*-algebra$ isomorphisms between $C^*-algebras$, and d-isometric Poisson $C^*-algebra$ isomorphisms between linear d-normed Poisson $C^*-algebras$ and isometric Poisson $C^*-algebra$ isomorphisms between Poisson $C^*-algebras$. We moreover prove the Hyers-Ulam stability of their d-isometric homomorphisms and of their isometric homomorphisms.


Hyers-Ulam stability;linear d-normed Banach module over $C^*-algebra$;isometric isomorphism;d-isometric isomorphism;Cauchy additive mapping


  1. A. D. Aleksandrov, Mappings of families of sets, Soviet Math. Dokl. 11 (1970), 376-380
  2. J. Baker, Isometries in normed spaces, Amer. Math. Monthly 78 (1971), 655-658 https://doi.org/10.2307/2316577
  3. D. Boo and C. Park, The fundamental group of the automorphism group of a noncommutative torus, Chinese Ann. Math. Ser. B 21 (2000), no. 4, 441-452 https://doi.org/10.1142/S0252959900000443
  4. Y. J. Cho, P. C. S. Lin, S. S. Kim, and A. Misiak, Theory of 2-inner product spaces, Nova Science Publishers, Inc., Huntington, NY, 2001
  5. H. Chu, K. Lee, and C. Park, On the Aleksandrov problem in linear n-normed spaces, Nonlinear Anal.-TMA 59 (2004), no. 7, 1001-1011
  6. H. Chu, C. Park, and W. Park, The Aleksandrov problem in linear 2-normed spaces, J. Math. Anal. Appl. 289 (2004), no. 2, 666-672 https://doi.org/10.1016/j.jmaa.2003.09.009
  7. S. Czerwik, Functional equations and inequalities in several variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002
  8. S. Czerwik, Stability of functional equations of Ulam-Hyers-Rassias type, Hadronic Press Inc., Palm Harbor, Florida, 2003
  9. J. Dixmier, C*-algebras, North-Holland Mathematical Library, Vol. 15. North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977
  10. G. Dolinar, Generalized stability of isometries, J. Math. Anal. Appl. 242 (2000), no. 1, 39-56 https://doi.org/10.1006/jmaa.1999.6649
  11. R. J. Fleming and J. E. Jamison, Isometries on Banach spaces: function spaces, Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, 129. Chapman & Hall/CRC, Boca Raton, FL, 2003
  12. Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434 https://doi.org/10.1155/S016117129100056X
  13. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 https://doi.org/10.1006/jmaa.1994.1211
  14. J. Gevirtz, Stability of isometries on Banach spaces, Proc. Amer. Math. Soc. 89 (1983), no. 4, 633-636 https://doi.org/10.2307/2044596
  15. K. R. Goodearl and E. S. Letzter, Quantum n-space as a quotient of classical n-space, Trans. Amer. Math. Soc. 352 (2000), no. 12, 5855-5876 https://doi.org/10.1090/S0002-9947-00-02639-8
  16. P. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263-277 https://doi.org/10.2307/1998866
  17. H. Haruki and Th. M. Rassias, A new functional equation of Pexider type related to the complex exponential function, Trans. Amer. Math. Soc. 347 (1995), no. 8, 3111-3119 https://doi.org/10.2307/2154775
  18. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhauser Boston, Inc., Boston, MA, 1998
  19. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153 https://doi.org/10.1007/BF01830975
  20. S. Jung, On the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 204 (1996), no. 1, 221-226 https://doi.org/10.1006/jmaa.1996.0433
  21. S. Jung, Hyers-Ulam-Rassias stability of functional equations in mathematical analysis, Hadronic Press, Inc., Palm Harbor, FL, 2001
  22. N. Kalton, An elementary example of a Banach space not isomorphic to its complex conjugate, Canad. Math. Bull. 38 (1995), no. 2, 218-222 https://doi.org/10.4153/CMB-1995-031-4
  23. Y. Ma, The Aleksandrov problem for unit distance preserving mapping, Acta Math. Sci. Ser. B Engl. Ed. 20 (2000), no. 3, 359-364
  24. S. Mazur and S. Ulam, Sur les transformations analytiques des domaines cercles et semi-cercles bornes, Math. Ann. 106 (1932), no. 1, 540-573 https://doi.org/10.1007/BF01455901
  25. B. Mielnik and Th. M. Rassias, On the Aleksandrov problem of conservative distances, Proc. Amer. Math. Soc. 116 (1992), no. 4, 1115-1118 https://doi.org/10.2307/2159497
  26. S. Oh, C. Park, and Y. Shin, Quantum n-space and Poisson n-space, Comm. Algebra 30 (2002), no. 9, 4197-4209 https://doi.org/10.1081/AGB-120013313
  27. S. Oh, C. Park, and Y. Shin, A Poincare-Birkhoff-Witt theorem for Poisson enveloping algebras, Comm. Algebra 30 (2002), no. 10, 4867-4887 https://doi.org/10.1081/AGB-120014673
  28. C. Park, On the stability of the linear mapping in Banach modules, J. Math. Anal. Appl. 275 (2002), no. 2, 711-720 https://doi.org/10.1016/S0022-247X(02)00386-4
  29. C. Park, Functional equations in Banach modules, Indian J. Pure Appl. Math. 33 (2002), no. 7, 1077-1086
  30. C. Park, Generalized simple noncommutative tori, Chinese Ann. Math. Ser. B 23 (2002), no. 4, 539-544 https://doi.org/10.1142/S025295990200050X
  31. C. Park, On an approximate automorphism on a C*-algebra, Proc. Amer. Math. Soc. 132 (2004), no. 6, 1739-1745 https://doi.org/10.1090/S0002-9939-03-07252-6
  32. C. Park, Lie -homomorphisms between Lie C-algebras and Lie -derivations on Lie C-algebras, J. Math. Anal. Appl. 293 (2004), no. 2, 419-434 https://doi.org/10.1016/j.jmaa.2003.10.051
  33. C. Park, Universal Jensen's equations in Banach modules over a C*-algebra and its unitary group, Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1047-1056 https://doi.org/10.1007/s10114-004-0409-0
  34. C. Park, Homomorphisms between Poisson JC*-algebras, Bull. Braz. Math. Soc. (N.S.) 36 (2005), no. 1, 79-97 https://doi.org/10.1007/s00574-005-0029-z
  35. C. Park, Approximate homomorphisms on JB*-triples, J. Math. Anal. Appl. 306 (2005), no. 1, 375-381 https://doi.org/10.1016/j.jmaa.2004.12.043
  36. C. Park, Homomorphisms between Lie JC*-algebras and Cauchy-Rassias stability of Lie JC*-algebra derivations, J. Lie Theory 15 (2005), no. 2, 393-414
  37. C. Park, Isomorphisms between unital C*-algebras, J. Math. Anal. Appl. 307 (2005), no. 2, 753-762 https://doi.org/10.1016/j.jmaa.2005.01.059
  38. C. Park, Linear *-derivations on JB*-algebras, Acta Math. Sci. Ser. B Engl. Ed. 25 (2005), no. 3, 449-454
  39. C. Park and J. Hou, Homomorphisms between C*-algebras associated with the Trif functional equation and linear derivations on C*-algebras, J. Korean Math. Soc. 41 (2004), no. 3, 461-477 https://doi.org/10.4134/JKMS.2004.41.3.461
  40. C. Park, J. Hou, and S. Oh, Homomorphisms between JC*-algebras and Lie C*-algebras, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 6, 1391-1398 https://doi.org/10.1007/s10114-005-0629-y
  41. C. Park and Th. M. Rassias, On a generalized Trif 's mapping in Banach modules over a C*-algebra, J. Korean Math. Soc. 43 (2006), no. 2, 323-356 https://doi.org/10.4134/JKMS.2006.43.2.323
  42. C. Park and Th. M. Rassias, Isometries on linear n-normed spaces, J. Inequal. Pure Appl. Math. 7 (2006), no. 5, Article 168, 7 pp
  43. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 https://doi.org/10.2307/2042795
  44. Th. M. Rassias, Problem 16; 2, Report of the 27th International Symp. on Functional Equations, Aequationes Math. 39 (1990), 292-293
  45. Th. M. Rassias, Properties of isometric mappings, J. Math. Anal. Appl. 235 (1999), no. 1, 108-121 https://doi.org/10.1006/jmaa.1999.6363
  46. Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), no. 2, 352-378 https://doi.org/10.1006/jmaa.2000.6788
  47. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 https://doi.org/10.1006/jmaa.2000.7046
  48. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130 https://doi.org/10.1023/A:1006499223572
  49. Th. M. Rassias, On the A. D. Aleksandrov problem of conservative distances and the Mazur-Ulam theorem, Nonlinear Anal.-TMA 47 (2001), no. 4, 2597-2608 https://doi.org/10.1016/S0362-546X(01)00381-9
  50. Th. M. Rassias and P. Semrl , On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993 https://doi.org/10.2307/2159617
  51. Th. M. Rassias and P. Semrl, On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings, Proc. Amer. Math. Soc. 118 (1993), no. 3, 919-925 https://doi.org/10.2307/2160142
  52. Th. M. Rassias and P. Semrl, On the Hyers-Ulam stability of linear mappings, J. Math. Anal. Appl. 173 (1993), no. 2, 325-338 https://doi.org/10.1006/jmaa.1993.1070
  53. Th. M. Rassias and S. Xiang, On mappings with conservative distances and the Mazur-Ulam theorem, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 11 (2000), 1-8 (2001)
  54. S. M. Ulam, Problems in modern mathematics, Science Editions John Wiley & Sons, Inc., New York, 1964
  55. S. Xiang, Mappings of conservative distances and the Mazur-Ulam theorem, J. Math. Anal. Appl. 254 (2001), no. 1, 262-274 https://doi.org/10.1006/jmaa.2000.7276
  56. V. A. Faizev, Th. M. Rassias, and P. K. Sahoo, The space of (${\psi},{\gamma}$)-additive mappings on semigroups, Trans. Amer. Math. Soc. 354 (2002), no. 11, 4455-4472 https://doi.org/10.1090/S0002-9947-02-03036-2
  57. F. F. Bonsall and J. Duncan, Complete normed algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 80. Springer-Verlag, New York-Heidelberg, 1973
  58. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224
  59. R. V. Kadison and J. R. Ringrose, Fundamentals of the theory of operator algebras. Vol. I, Elementary theory. Pure and Applied Mathematics, 100. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1983
  60. H. Upmeier, Jordan algebras in analysis, operator theory, and quantum mechanics, CBMS Regional Conference Series in Mathematics, 67. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1987

피인용 문헌

  1. 1. APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS vol.47, pp.1, 2010, doi:10.4134/JKMS.2008.45.1.249
  2. 2. CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM vol.47, pp.1, 2010, doi:10.4134/JKMS.2008.45.1.249